Posted 2/1/2008 8:44 PM (GMT -6)
I find often that I will talk to someone or read something here about vitamins or medicine and think "are they over-reacting" or am I just overlooking some important signs and symptoms. For instance I was talking to my DIL and she said she gets terrible heartburn from B-complex pills. All of a sudden I thought "how long have I been having reflux and heartburn issues"? I was blaming the pred, and motrin previous to that. I also met a friend recently who gets palpatations and a fast heart rate from a full b12 shot. Hmmmm, I have that also but it was there and a major prob when my level was very low. My HR also sped up when I would stand up. Some of this has not resolved and not I have to see if it correlates with my shots. Anyone else out there with the same situation? I am mostly a skeptic, sometimes to a fault, but I really would like to throw all my meds away and start over.